# SDR CALA2022070401639

- Difficulty date: July 4, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 9,714 hours, 1,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Leaking
- Location: Door 2r
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

VERY LOUD NOISE BY DOOR 2R AND VIBRATION IN FLOOR 2L AREA. EXCESSIVE LEAK FOUND COMING DR2R IN LOCATION OF LEAK. NEW SCUFF PLATE OR PERMANENT REPAIR VALVE TESTED/INSP OK. REPLACED SCUFF PLATE AT 2R REF DMC B787-A-53-08-01-00A-720A-A. REQUIRES PRESSURE CHECK TO CONFIRM AIR LEAK NO LONGER PRESENT. SEALANT CONFIRMED CURED. CABIN PRESSURE CHECK CARRIED OUT NO FLOOR VIBRATIONS OR NOISE. LEAKAGE RATE WELL WITHIN LIMITS.
